Volume 15, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Gromov width and uniruling for orientable Lagrangian surfaces

François Charette

Algebraic & Geometric Topology 15 (2015) 1439–1451

We prove a conjecture of Barraud and Cornea for orientable Lagrangian surfaces. As a corollary, we obtain that displaceable Lagrangian 2–tori have finite Gromov width. In order to do so, we adapt the pearl complex of Biran and Cornea to the nonmonotone situation based on index restrictions for holomorphic disks.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Lagrangian surfaces, uniruling, holomorphic disks, Gromov width
Mathematical Subject Classification 2010
Primary: 53DXX
Secondary: 53D12
Received: 6 February 2014
Revised: 26 August 2014
Accepted: 31 August 2014
Published: 19 June 2015
François Charette
Department of Mathematics
Rämistrasse 101
CH-8092 Zürich